Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rheumatic disorder. Having knees pain with multiple nodules. Having redness, swelling and tenderness. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
Rheumatic disorder

knees pain with Multiple nodules over both the legs...redness is observed.
Mild FFD right elbow
Left Knee – tenderness – patellar tendon
Swelling in Knee and ankle
Advised – short course on DMARD
Posted Fri, 27 Sep 2013 in Lupus
Answered by Dr. Divya Agarwal 46 minutes later
Brief Answer:
looks like lofgrens, a form of sarcoidosis

Detailed Answer:
you seem to have developed an arthritis.
The nodules you have described look like lesions called erythema nodosum and the arthritis is related to it.
This type of an arthritis can be caused by a condition called sarcoidosis.
So before taking any DMARD it is better to first reach the diagnosis.
for this you may need to undergo a chest xray, mantoux test and blood counts with esr.
secondly I am not satisfied with your present treatment as you are taking both steroids, pain killers, DMARDs.
In such situations rheumatologists generally adopt one of the treatment regimens.
So I strongly suggest you to shift under treatment of a rheumatologist.
Above answer was peer-reviewed by
Follow-up: Rheumatic disorder. Having knees pain with multiple nodules. Having redness, swelling and tenderness. Remedy? 4 hours later
Thanks for your reply. Hope mentioned symptoms are not connected to Vericos Veins.

In addition, it'll be great if you can recommend some rheumatologist in Mumbai.
Answered by Dr. Divya Agarwal 1 hour later
Brief Answer:
not varicose, hinduja hospital

Detailed Answer:


Varicose veins can produce nodules, however they cannot produce arthritis in knees and ankles as you have stated.

In Mumbai there is a rheumatology department in Hinduja hospital where you can consult.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor